# SDR JYDR20210615165

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: General aviation
- Aircraft: N176AC
- Make and model: Skrsky S64E
- Aircraft serial: 64003
- Aircraft time: 49,638 hours, 17,804 cycles
- Engine: Pwa JFTD12A4A
- Engine time: 12,060 hours
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 597602
- Condition: Broken
- Location: Turbine
- Part time: 1,682 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PERFORMING LOGGING OPERATIONS. PILOTS FELT VIBRATION AND NOISE. ENGINE SHUT DOWN IN FLIGHT, AIRCRAFT RETURNED TO LANDING AREA. MAINTENANCE FOUND DEBRIS IN TAIL PIPE. ENGINE REMOVED, FOUND 2ND STAGE N1 BLADE BROKEN, CAUSING EXTENSIVE DAMAGE THROUGH THE REST OF THE ENGINE AND FREE TURBINE. ENGINE IS BEING SHIPPED BACK TO THIS REPAIR STATION FOR INVESTIGATION. ENGINE TYPE CERTIFICATE HOLDER HAS BEEN NOTIFIED.
